# SDR 04FDEA02101

- Difficulty date: July 17, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N326FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Aircraft time: 72,683 hours, 17,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: ANB71702
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT BASE PLATE INBOARD FLAP SUPPORT SURFACE CORROSION REPAIR P/N ANB7170-2.  COMPLIED WITH EA 8-5310-80573.
